# SDR JJBA20210116010

- Difficulty date: January 16, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 33,857 hours, 22,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LT FWD OVERWING EMERGENCY LIGHT LAMP OUT.  REMOVED AND REPLACED LT EXTERNAL FWD OVERWING EMERGENCY LIGHT LAMP.  OPERATIONS CHECK SATISFACTORY, NO FURTHER DEFECTS NOTED.
